# SDR AALA20020078

- Difficulty date: January 19, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN3014
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 132 - RIGHT GEN CONTROL TRIPPED.  RESET, TRIPPED AGAIN.  REPLACED RT ENG IDG PLUS ALL CHECKED.  OPS CHECKED OK.  (M)
